# SDR SWAA2021080532588

- Difficulty date: March 2, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF DAMAGED / FABRICATED NEW PANEL PER AMM 25-52-01.
